# SDR 2011FA0000146

- Difficulty date: March 3, 2011
- Submitted: March 3, 2011
- Operation: General aviation
- Aircraft: N490TS
- Make and model: Diamon DA 42
- Aircraft serial: 42AC090
- Aircraft time: 742 hours
- Engine: Thielt TAE1250299
- Engine time: 742 hours
- Propeller: Mtprop MTV6*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Clutch
- Part number: 057211K006002AT
- Part serial: 20331
- Condition: Failed
- Location: Rt Engine
- Part time: 173 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

CLUTCH DISC LINING FAILURE, CAUSE UNKNOWN.  DAMAGE TO THE CLUTCH PRESSURE PLATE AND ENGINE FLYWHEEL OCCURED.  ENGINE AUTOMATICALLY SHUTDOWN DUE TO OVERSPEED SIGNAL AS COMMANDED BY THE FADEC CONTROL.  UNSCHEDULED ON AIRPORT LANDING SUCCESSFUL.
